Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 61, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 25, 2011, 4:59 PM CDT for 4 counties in Arkansas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 26, 2011, 12:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 153 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
301
WGUS54 KMEG 252159
FFWMEG
ARC021-055-075-121-260200-
/O.NEW.KMEG.FF.W.0061.110425T2159Z-110426T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 900 PM CDT
* AT 459 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...HOXIE...POCAHONTAS...WALNUT RIDGE AND LAKE CHARLES STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9141 3650 9060 3637 9058 3622 9063
3597 9083 3596 9086 3589 9089 3589 9136
3623 9136 3625 9127 3632 9127 3641 9132
3642 9135 3646 9137 3649 9142
$$2 follow-up statements
433
WGUS54 KMEG 260148
FFWMEG
ARC021-055-075-121-260215-
/O.EXT.KMEG.FF.W.0061.000000T0000Z-110426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 915 PM CDT
* AT 848 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...CORNING...HOXIE...POCAHONTAS...WALNUT RIDGE AND LAKE CHARLES
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9141 3650 9060 3637 9058 3622 9063
3597 9083 3596 9086 3589 9089 3589 9136
3623 9136 3625 9127 3632 9127 3641 9132
3642 9135 3646 9137 3649 9142
$$
RRH588
WGUS54 KMEG 260156
FFWMEG
ARC021-055-075-121-260515-
/O.EXT.KMEG.FF.W.0061.000000T0000Z-110426T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
856 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 1215 AM CDT
* AT 856 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...CORNING...HOXIE...POCAHONTAS...WALNUT RIDGE AND LAKE CHARLES
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9141 3650 9060 3637 9058 3622 9063
3597 9083 3596 9086 3589 9089 3589 9136
3623 9136 3625 9127 3632 9127 3641 9132
3642 9135 3646 9137 3649 9142
$$
RRHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 4:16 PM CDT, 43 minutes earlier.
Area forecast discussion, Apr 25, 4:16 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT MON APR 25 2011
.DISCUSSION...
...SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
18Z TAF SET
LINE OF SHRAS/TSRAS LOCATED CURRENTLY ALONG MS RIVER WILL CONTINUE
TO MOVE EAST DURING AFTERNOON. ONCE LINE MOVES EAST...EXPECT A
BREAK IN CHANCES FOR SHRAS/TSRAS. AFTER 23Z-00Z...SCATTERED
DEVELOPMENT OF SHRAS/TSRAS WILL BEGIN TO DEVELOP IN ASSOCIATION
WITH A SHORTWAVE APPROACHING THE AREA. EVENTUALLY TSRAS WILL FORM
A LINE AND PUSH EAST THROUGH THE CWA. TIMING AT KJBR WILL BE
BETWEEN 0-3Z...AT KMEM BETWEEN 3-6Z...AT MKL BETWEEN 4-9Z AND AT
KTUP BETWEEN 5-10Z. MVFR CIGS WILL LINGER BEHIND THE LINE.
ADDITIONAL TSRA DEVELOPMENT MAY OCCUR AFTER 15Z ACROSS EASTERN
ARKANSAS. STRONG AND GUSTY SOUTH WINDS EXPECTED THROUGH THE PERIOD.
KRM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR CRAIGHEAD-CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR ALCORN-BENTON MS-COAHOMA-DESOTO-LAFAYETTE-
MARSHALL-PANOLA-PRENTISS-QUITMAN-TATE-TIPPAH-TISHOMINGO-
TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-
GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAUDERDALE-
MADISON-MCNAIRY-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Special weather statement, Apr 25, 12:09 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 PM CDT MON APR 25 2011
MOZ115-TNZ001-002-019-020-048>051-251815-
PEMISCOT MO-CROCKETT TN-LAUDERDALE TN-GIBSON TN-LAKE TN-OBION TN-
HAYWOOD TN-DYER TN-TIPTON TN-
1209 PM CDT MON APR 25 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...
WESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
WESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM DEERING TO 19 MILES WEST OF
MUNFORD AT 1209 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT...DYER...GIBSON...HAYWOOD...LAKE...LAUDERDALE...
OBION...PEMISCOT AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR
CARUTHERSVILLE...COVINGTON...DYERSBURG...FORT PILLOW STATE PARK...
HAYTI...RIPLEY AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND
SUNK LAKE.
&&
LAT...LON 3636 8905 3540 8932 3542 9005 3538 9016
3539 9017 3548 9008 3542 9007 3545 9000
3555 9004 3553 8993 3560 8996 3564 8985
3573 8995 3584 8969 3588 8977 3592 8974
3590 8964 3600 8972 3600 8996 3631 8996
TIME...MOT...LOC 1709Z 267DEG 31KT 3623 8987 3539 9011Local storm report, Apr 25, 1:00 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ZEILocal storm report, Apr 25, 1:02 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
&&
ZEILocal storm report, Apr 25, 1:58 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
158 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
1246 PM FUNNEL CLOUD 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 SHELBY TN PUBLIC
WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
HOUSTON LEVEE AND WOLF RIVER.
&&
ZEILocal storm report, Apr 25, 3:00 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM FUNNEL CLOUD 6 W HUNTINGDON 36.01N 88.52W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MCLEMORESVILLE.
0238 PM FUNNEL CLOUD NW VALE 36.12N 88.27W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.
&&
ZEILocal storm report, Apr 25, 4:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
1246 PM FUNNEL CLOUD 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 SHELBY TN PUBLIC
WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
HOUSTON LEVEE AND WOLF RIVER.
0238 PM FUNNEL CLOUD 6 W HUNTINGDON 36.01N 88.52W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MCLEMORESVILLE.
0238 PM FUNNEL CLOUD NW VALE 36.12N 88.27W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 40 min |
| Apr 24, 8:38 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 37 min |
| Apr 24, 8:40 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 50 min |
| Apr 24, 8:59 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 6 hr |
| Apr 24, 9:11 PM CDT | Tornado Warning | MEG | Randolph | 34 min |
| Apr 24, 9:40 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 37 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | MEG | Craighead, Mississippi, Poinsett | 38 min |
| Apr 24, 10:42 PM CDT | Special Weather Statement | MEG | Clay, Greene | 33 min |
| Apr 24, 11:27 PM CDT | Flash Flood Warning | MEG | Clay | 3 hr |
| Apr 25, 10:12 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Randolph | 3 hr |
| Apr 25, 10:39 AM CDT | Special Weather Statement | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 51 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | MEG | Craighead, Mississippi, Poinsett | 32 min |
| Apr 25, 11:37 AM CDT | Special Weather Statement | MEG | Phillips | 38 min |
| Apr 25, 11:41 AM CDT | Special Weather Statement | MEG | Crittenden, Mississippi | 49 min |
| Apr 25, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 47 min |
| Apr 25, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 51 min |
| Apr 25, 3:23 PM CDT | Flash Flood Warning | MEG | Clay | 6 hr |
| Apr 25, 4:27 PM CDT | Tornado Warning | MEG | Randolph | 48 min |
| Apr 25, 4:50 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 40 min |
| Apr 25, 5:25 PM CDT | Tornado Warning | MEG | Clay, Lawrence, Randolph | 50 min |
| Apr 25, 6:14 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Lawrence, Randolph | 46 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.